# SDR AALA202006049006

- Difficulty date: May 27, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,383 hours, 26,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AT L2 DOOR ON CENTER SHAPE SILL FITTING BETWEEN FR 66 AND FR 68 AT S23L. REPLACED CENTER SHAPE SILL FITTING PER SRM 51-72-11.
